# SDR IPXA2025102461059

- Difficulty date: October 8, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: 2210339501
- Part serial: 02104135
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR Z400 - ENG #2 O/B FAN COWL, AFT ATTACH SUPPORT DAMAGED. DOT 90-038. ++REPLACED FAN COWL HINGE AT STR Z400 - ENG #2 O/B FAN COWL, AFT ATTACH SUPPORT IAW A300-600 SRM 51-40-21
